# SDR UALA2012030801520

- Difficulty date: March 7, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,303 hours, 13,132 cycles
- Engine: Pwa PW4060
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 65
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IRS FAULT ON ALIGNMENT.  REPLACED LEFT IRU PER MM, ACCOMPLISHED TEST 30 PER MM.  OPS CHECK GOOD.
